Loading...

Table of Content

      
    20 May 2014
    Volume 49 Issue 05
    Soil bacteria diversity in continuous cropping poplar plantation#br# by high throughput sequencing
    HAN Ya-fei, YI Wen-hui, WANG Wen-bo, WANG Yan-ping, WANG Hua-tian*
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  1-6.  doi:10.6040/j.issn.1671-9352.0.2014.081
    Abstract ( 471 )   PDF (2026KB) ( 1443 )   Save
    Related Articles | Metrics
    Soil bacteria, which have significant ecological functions in soil environment, play a very important role in soil biogeochemical processes. In this study, 454 pyrosequencing was applied to investigate the bacterial diversity of soil samples from rhizosphere (RS) and non-rhizosphere (NRS) in a continuous cropping poplar plantation (Populus×euramericana‘Neva’) in order to explore the soil bacterial community structure of poplar plantation and reveal the effects of continuous cropping on soil bacterial diversity. The results indicated that a total of 3036 operational taxonomic units (OTUs) were obtained from RS samples and 3051 from NRS samples, 1404 OTUs were shared by two groups of samples. The bacteria in soils from rhizosphere and non-rhizosphere belong to Acidobacteria, Actinobacteria, Armatimonadetes, Bacteroidetes, Chloroflexi, Gemmatimonadetes, Nitrospira, Planctomycetes, Proteobacteria, Firmicutes, TM7 and unclassified-bacteria, and the bacteria of Proteobacteria, Acidobacteria and Actinobacteria were the dominant groups. The indices of Chao1 and Shannon showed that continuous cropping descended the population diversities and enrichment of bacteria in soil samples from both rhizosphere and non-rhizosphere, and the descend intent was much higher in rhizosphere than in non-rhizosphere.
    Retrospective evaluation of pollution emission reduction performance of a Chinese ecoindustrial park#br#
    LI Chao-na, YU Fei, CUI Zhao-jie
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  7-15.  doi:10.6040/j.issn.1671-9352.0.2014.054
    Abstract ( 361 )   PDF (2194KB) ( 414 )   Save
    Related Articles | Metrics
    To identify the means and driving force for pollution control, and assess the performance, the pros and features of Eco-industrial Park (EIP) construction, a new index system is established to evaluate the retrospective effects of the emission control performance of an EIP, and is applied successfully in a case study of Rizhao Economy Technology Development Zone EIP (RZEIP). Results show that during the ten-year span from 2003 to 2012, (1) the performance of the emission control in Rizhao EIP shows a feature of obvious different phases following the pattern of increasing, reducing and increasing; (2) throughout the construction and development, the economic development is found to have a “relative decoupling” relationship with the total emission of the pollutants. The industrial added value was increased by 10.6 times, while the emissions of COD, ammonia and SO2 were reduced by 54.2%, 28.4% and 81%, respectively; (3) the performance reflects the typical characteristics of EIP and cleaner production, industrial symbiosis and infrastructure sharing are the main way of sustainable emission reduction; (4) compared to the national level, RZEIP represents faster economic growth, better total emission and intensity control.
    Analysis of chlorogenic acid and other nutritional #br# components in Pamir Maca
    DING Xiao-li1, ZHAO Li-feng2, MAMAT Turson2, CHU Gang-hui2, YAN Yin2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  16-19.  doi:10.6040/j.issn.1671-9352.0.2013.459
    Abstract ( 371 )   PDF (815KB) ( 350 )   Save
    Related Articles | Metrics
    Maca, a kind of medical and edible plant, is a healthcare food that has caught the attention of the world, and Maca is rich in China Pamirs. This paper determined the content of common nutrients in Pamir Maca using national standard method,and established an analytical method of chlorogenic acid as an active matter using HPLC. Results showed that the varieties of nutrient matters in Pamir Maca was the same as that in Peruvian, and phytochemicals like protein, crude fiber, vitamin C and phosphurus were rich in the lowfat Maca sample. In addition, a analytical method of chlorogenic acid in Pamir Mata using HPLC was establiched with good stability and reproducibility. So Pamir Maca possesses great plantation, development and utilization potential because of its abundant nutrients.
    Force chains of the compressed and sheared granular matter in 3D
    ZHAO Chuang, DENG Xiong, HU Lin*
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  20-23.  doi:10.6040/j.issn.1671-9352.0.2013.630
    Abstract ( 345 )   PDF (1467KB) ( 315 )   Save
    Related Articles | Metrics
    In order to obtain force chains of the granular matter in 3D quantitatively, numerical simulations of discrete element method are conducted on a compressed and sheared system consisting of 7200 particles. Its found that the number of force chains decrease in an exponential form, whose exponent is the length of the chains. Meanwhile the constants used to fit the exponential law can be explained in the view of probability. Although the number of the chains varies greatly during the simulations, the exponential law is unchanged with a correlation coefficient greater than 0.99. The results are in line with experimental data. Furthermore, the method of extracting force chains can not only analyze chains’ breaking and recombining, but also be extended to displacement chains and shear chains as well.
    Improvement for non-local means using data driven kernel
    SUN Zhong-gui1, CHEN Jie2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  24-27.  doi:10.6040/j.issn.1671-9352.2.2013.128
    Abstract ( 315 )   PDF (1282KB) ( 374 )   Save
    Related Articles | Metrics
    The isotropy defect of non-local means (NLM) was pointed out with the help of model analysis. Further, an improved version of NLM was developed to compensate such a weakness. Compared with the original one, the new version based on the data driven kernel and encouraging experimental results are exhibited.
    Superconvergence analysis of a nonconforming finite element for #br# strongly damped wave equations
    ZHANG Ya-dong1, LI Xin-xiang2, SHI Dong-yang3
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  28-35.  doi:10.6040/j.issn.1671-9352.0.2013.537
    Abstract ( 386 )   PDF (809KB) ( 403 )   Save
    Related Articles | Metrics
    The superconvergence analysis of nonconforming finite element method for strongly damped wave equation is studied. The corresponding optimal order convergence error estimates and superclose property are obtained in broken H1-norm for both semi-discrete and fully-discrete schemes based on the interpolation of the element directly instead of the Ritz projection operator, which is an indispensabel tool in the traditional finite element analyis.The global superconvergence is derived through interpolation postprocessing technique. Finally, some numerical results are provided to show the validity of the theoretical analysis.
    Investment and reinsurance strategy for insurers under #br# mean-variance criterion with jumps#br#
    MENG Xiang-bo1, ZHANG Li-dong1, DU Zi-ping2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  36-40.  doi:10.6040/j.issn.1671-9352.0.2013.387
    Abstract ( 385 )   PDF (734KB) ( 261 )   Save
    Related Articles | Metrics
    An optimal investment and reinsurance problem for insurers under mean-variance criterion was investigated, whose surplus process is described by a more general jump-diffusion process and aims to seek the corresponding time-consistent strategy. The financial market consists of one risk-free asset and multiple risky assets whose price processes follow geometric Levy processes. The closed-form expressions for the time-consistent investment and reinsurance strategies and the optimal value function were derived by solving an extended Hamilton-Jacobi-Bellman equation.
    Optimality conditions for weakly efficient elements of nearly preinvex set-valued optimizaton#br#
    PENG Zhen-hua, XU Yi-hong*, TU Xiang-qiu
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  41-44.  doi:10.6040/j.issn.1671-9352.0.2014.637
    Abstract ( 322 )   PDF (706KB) ( 470 )   Save
    Related Articles | Metrics
    The concept of near preinvexity was introduced, which is weaker than preinvexity. An example was given to illustrate that near preinvexity is a properly generalization of preinvexity. With the help of the properties of generalized contingent epiderivative, a necessary optimality condition was established for setvalued optimization to attain its weakly efficient elements. When objective function is nearly preinvex, for weakly efficient elements an optimality sufficient condition was also derived.
    The reliability for a deteriorating system with its repairman having multiple vacations#br#
    LIU Bao-liang1, 2, WEN Yan-qing1, 2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  45-49.  doi:10.6040/j.issn.1671-9352.0.2014.079
    Abstract ( 390 )   PDF (864KB) ( 267 )   Save
    Related Articles | Metrics
    A deteriorative repairable system with a repairman with multiple vacations is considered, i.e. if the system is normal operation, then the repairman takes his vacations, and the vacation time of the repairman is a random variable. If the system is failure, and the repairman is taking his vacation, then the system must be waiting for repairing until the repairman comes back from his vacation. Several reliability indexes for the system are got, i.e. reliability, availability, rate of occurrence of failures and the working probability of the repairman.
    Almost sure limit theorems for the maximum of Gaussian sequences#br# with optimized weight
    LIU Yan-ping, WU Qun-ying
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  50-53.  doi:10.6040/j.issn.1671-9352.0.2014.019
    Abstract ( 356 )   PDF (710KB) ( 280 )   Save
    Related Articles | Metrics
    Consider maximum Gaussian sequences almost sure convergence. An almost sure limit theorem is obtained for the maximum of stationary Gaussian sequences with optimized weight(ASCLT).The results generalize Csáki and Gonchigdanzan (2002) on the almost sure limit theorem for the maximum of stationary Gaussian sequences with logarithmic mean.
    Maximum likelihood estimation for linear stochastic evolution equations#br#
    ZHAO Yu-huan, ZHANG Xiao-bin
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  54-60.  doi:10.6040/j.issn.1671-9352.0.2013.604
    Abstract ( 382 )   PDF (744KB) ( 343 )   Save
    Related Articles | Metrics
    An inverse problem of a linear stochastic evolution equation with parameters was solved via the maximum likelihood estimation. All the measurements given contain vector-valued Wiener processes. The likelihood function and the minimizing functional were obtained based on the Cameron-Martin-Girsanov theorem. First, it was  proved that the solution of the equation and the functional are continuously Fréchet differentiable. Second,  the necessary condition of the existence for the minimizer and the gradient operator of the functional were given. Final, the example shows that our results are sharp in some sense.
    Multiplicity of solutions for local superlinear p-kirchhoff-type equation#br#
    ZHANG Shen-gui
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  61-68.  doi:10.6040/j.issn.1671-9352.0.2013.410
    Abstract ( 387 )   PDF (725KB) ( 261 )   Save
    Related Articles | Metrics
    By using critical point theory, the authors studied the existence of multiplicity of solutions for p-kirchhoff-type equation with local superlinear nonlinearity. Some sufficient conditions for existence of solutions are obtained via the symmetric mountain pass theorem.
    Global stability of a SIQS epidemic model with #br# nonlinear incidence rate and time delay
    YANG Jun-xian, XU li*
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  67-74.  doi:10.6040/j.issn.1671-9352.0.2013.647
    Abstract ( 395 )   PDF (937KB) ( 428 )   Save
    Related Articles | Metrics
    In this paper, a SIQS epidemic model with nonlinear incidence rate and time delay is proposed and analyzed. We have defined the basic reproductive number R0. By using eigenvalue, function analysis, comparison principle and iterative methods, the dynamic characteristics of model is analyzed. It is proved that the disease free equilibrium point P0 is globally stable if R0<1, it is unstable if R0>1, and the endemic equilibrium point P* is globally stable if R0>1.
    Loop and periodic loop solutions of the BBM-like B(2,2) equation#br#
    LI Shao-yong1, WU Yun2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  75-80.  doi:10.6040/j.issn.1671-9352.0.2014.035
    Abstract ( 366 )   PDF (1205KB) ( 340 )   Save
    Related Articles | Metrics
    By using the dynamical system theory of differential equations, the loop and periodic loop solutions of the BBM-like B(2, 2) equation are studied. The bifurcation phase portraits are drawn under some parametric conditions. The conditions to guarantee the existence of these solutions are found, and their parametric representations are obtained. The planar graphs of the these solutions are shown by use of software Mathematica.
    On Gorenstein FP-injective complexes#br#
    CHEN Wen-jing
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  81-85.  doi:10.6040/j.issn.1671-9352.0.2013.644
    Abstract ( 376 )   PDF (712KB) ( 315 )   Save
    Related Articles | Metrics
    Gorenstein FP-injective complexes are investigated, some characterizations of Gorenstein FP-injective complexes are given, and that every complexes has an epic Gorenstein FP-injective precover over QF rings is proved.
    Sufficient and necessary conditions for splitting fields to #br# be radical extensions#br#
    ZHANG Wen-hua1, JIANG Xiao-long2
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  86-90.  doi:10.6040/j.issn.1671-9352.0.2013.629
    Abstract ( 450 )   PDF (728KB) ( 435 )   Save
    Related Articles | Metrics
    Let f(x)∈F[x-be a polynomial over a field F, and suppose that E is a splitting field of f(x) over F. Using Galois theory and solvable group, we give some sufficient and necessary conditions for E to be a radical tower of F. It is proved that E is a radical tower of F if and only if, (1) Galois group Gal(E/F) is solvable; (2) E contains a primitive p-th root of unity for every prime divisor p of [E:F].
    On (P,Q) outer generalized inverse in Hilbert space#br#
    LIU Ni
    JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE). 2014, 49(05):  90-94.  doi:10.6040/j.issn.1671-9352.0.2014.034
    Abstract ( 345 )   PDF (710KB) ( 280 )   Save
    Related Articles | Metrics
     Let H be infinite Hilbert space. For any bounded linear operator A in H, and A(2)(P,Q) is (P,Q) outer generalized inverse of A, where P, Q are idempotent operators in H. By the method of operational partitioning, the existence and the explicit expression for A(2)(P,Q) are derived. Also, the reflexive law of A(2)(P,Q) is considered; As an application, a numerical example is given.